On primitive prime factors of Lehmer numbers II

Andrzej Schinzel

Acta Arithmetica (1963)

  • Volume: 8, Issue: 2, page 251-257
  • ISSN: 0065-1036

How to cite

top

Schinzel, Andrzej. "On primitive prime factors of Lehmer numbers II." Acta Arithmetica 8.2 (1963): 251-257. <http://eudml.org/doc/207294>.

@article{Schinzel1963,
author = {Schinzel, Andrzej},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {251-257},
title = {On primitive prime factors of Lehmer numbers II},
url = {http://eudml.org/doc/207294},
volume = {8},
year = {1963},
}

TY - JOUR
AU - Schinzel, Andrzej
TI - On primitive prime factors of Lehmer numbers II
JO - Acta Arithmetica
PY - 1963
VL - 8
IS - 2
SP - 251
EP - 257
LA - eng
KW - number theory
UR - http://eudml.org/doc/207294
ER -

NotesEmbed ?

top

You must be logged in to post comments.